Skip to Content

Why does maxalt make my bones hurt?

Responses (1)

Jandelles 23 Jul 2010

Side Effects of Maxalt

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Maxalt:

Diarrhea; dizziness; drowsiness; fatigue; nausea; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Maxalt:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody diarrhea; changes in vision; chest pain, heaviness, or pressure; cold, tingling, or numb hands or feet; fainting or unsteadiness; fast or irregular heartbeat; pain or tightness in jaw or neck; seizure; stomach pain; unusual weakness.

Read more: https://www.drugs.com/sfx/maxalt-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions